advertisement
Question
Posted by: Laura | 2011/09/19

Androcur side effect on women

50mg daily dosage for cycle days 5 - 19. Extremely painful/sensitive nipples, reminds me of the pain of a baby pulling on cracked nipples during breastfeeding. Is this normal? What ingredient in Androcur causes such discomfort in the breasts, and noticeable heaviness? Or is it that I am taking Minerva too, is it the combination of the two which makes the breasts painful?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Laura

Breast tenderness or even swelling is a common side-effect of Androcur. The active ingredient that is to blame is Cyproterone as a result of its effect on hormones in your body.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/09/22

Hi Laura

Breast tenderness or even swelling is a common side-effect of Androcur. The active ingredient that is to blame is Cyproterone as a result of its effect on hormones in your body.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement